| Model Number |
D334DRM |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient reported having "concerns" about the implantable cardioverter defibrillator (icd) battery longevity.The icd remains in use.No patient complications have been reported as a result of this event.